Conformally riemannian structures. II
Bulletin de la Société Mathématique de France, Volume 90 (1962), p. 27-38
@article{BSMF_1962__90__27_0,
     author = {Brickell, F. and Clark, R. S.},
     title = {Conformally riemannian structures. II},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {90},
     year = {1962},
     pages = {27-38},
     doi = {10.24033/bsmf.1575},
     zbl = {0105.16001},
     mrnumber = {25 \#4465},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1962__90__27_0}
}
Brickell, F; Clark, R. S. Conformally riemannian structures. II. Bulletin de la Société Mathématique de France, Volume 90 (1962) pp. 27-38. doi : 10.24033/bsmf.1575. http://www.numdam.org/item/BSMF_1962__90__27_0/

[1] Brickell (F.) and Clark (R. S.). - Conformally Riemannian structures, Bull. Soc. math. France, t. 89, 1961, p. 15-26. | Numdam | MR 25 #4464 | Zbl 0105.16001

[2] Chern (S. S.). - Pseudo-groupes continus infinis, Colloques internationaux du Centre national de la Recherche scientifique : Géométrie différentielle [52] 1953, Strasbourg], p. 119-136. - Paris, Centre national de la Recherche scientifique, 1953. | Zbl 0053.01604

[3] Thomas (Tracy Yerkes). - The differential invariants of generalized spaces. - Cambridge, at the University Press, 1934. | JFM 60.0363.02 | Zbl 0009.08503